# SDR I5PA2022112075703

- Difficulty date: November 20, 2022
- Submitted: November 26, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,703 hours, 33,793 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 34345
- Part serial: 34145
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT. NO. N/A (MX INSP.). ESI - FOUND P2 SENSOR FAULT ON ECU. REMOVED AND REPLACE P2 SENSOR.
